MAUDE Adverse Event Report: ARGON MEDICAL DEVICES MICRO INTRODUCER SHEATH SET 7F X 11CM VNUS

ARGON MEDICAL DEVICES MICRO INTRODUCER SHEATH SET 7F X 11CM VNUS
Model Number IS-7F11
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is indicated as unavailable for evaluation.Without such evidence, the complaint cannot be confirmed and the root cause cannot be determined.If additional information is received in the future, a follow-up report will be provided.
 
Event or Problem Description
Physician intended to use a 7fr introducer sheath set during treatment of the patient¿s great saphenous vein (gsv).Ifu was followed.It is reported the guidewire inside the introducer sheath broke while still in the vein and had to be surgically removed.All pieces were accounted for.A new 7fr introducer sheath set was then used to complete the procedure.No further patient injury reported.

Brand Name
MICRO INTRODUCER SHEATH SET 7F X 11CM VNUS
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX
MDR Report Key10227422
Report Number1625425-2020-00388
Device Sequence Number19606184
Product Code DRE
UDI-Device Identifier10884521140301
UDI-Public10884521140301
Combination Product (Y/N)N
Initial Reporter StateTN
PMA/510(K) Number
K780126
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 07/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/11/2024
Device Model NumberIS-7F11
Device Catalogue NumberIS-7F11
Device Lot Number11282877
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;